Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Blood pressure
    avatar
    nspjut posted:
    My blood pressure is 151/46. If I take medication, it lowers the upper number and the bottom one. I then get dizzy and feel ill. No one, my doctor included can explain why the top number is so high and the bottom number is so low! Can anyone help me?
    Reply
     
    avatar
    Rich Weil, MEd, CDE responded:
    I don't know why this is. It sounds like you need to see a cardiologist. In the meantime you can check the WebMD Men's Health Community http://exchanges.webmd.com/mens-health-community Good luck. Rich


    Helpful Tips

    Water aerobics
    Water aerobics does not put the stress on your knees, ankles and/or back. More
    Was this Helpful?
    25 of 25 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.